| Catalog Number |
8065797102 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
10/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that after vitrectomy surgery, the patient experienced high intraocular pressure in the right eye.The severity of the event was mild.The patient received drug treatment.
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.There was no sample returned for testing.However, an analysis of the retain sample (of this lot type), showed that the product was pfp and met all release criteria.Based on the information available, the customer reported event cannot be confirmed or replicated.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the lot number was performed and a potential contributing factor to the reported complaint was identified.A nonconformance (nci) was opened and determined to not be relevant to this investigation.A review for complaints reported against this lot number was performed.Potentially relevant complaints were found and reviewed as part of this investigation based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in sections b5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating the symptoms has worsened for the patient.